# SDR ABXA9700202

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bushing
- Part number: S2210370P4101
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AD 91-22-07, ASB 32-244 FOUND LEFT FLYING DOOR LINKAGE WORN.  REPLACED THE BUSHING TO THE LEFT FLYING DOOR LINKAGE IAW DC-9 M/M 20-10-1.
